# SDR AALA20110503PHX01

- Difficulty date: May 3, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 60,726 hours, 25,498 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 3939719501
- Condition: Broken
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - CREW REPORTED LEFT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED DURING CLIMBOUT.  GEAR WAS CYCLED WITH NO CHANGE IN WARNING LIGHT.  FLIGHT RETURNED PHX LANDED WITHOUT INCIDENT.  FOUND BROKEN BRACKET IN LEFT WHEEL WELL WHICH HOLDS THE UP AND LOCKED PROXIMITY SENSOR.  REPLACED CRANK ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
